EconPapers    
Economics at your fingertips  
 

Stability Analysis of a Class of Higher Order Difference Equations

Yuanyuan Liu and Fanwei Meng

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

We consider the sufficient conditions for asymptotic stability and instability of certain higher order nonlinear difference equations with infinite delays in finite-dimensional spaces. With the aid of the general comparison condition on the right-hand side function , we generalize the stability and instability result.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/434621.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/434621.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:434621

DOI: 10.1155/2014/434621

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:434621